Publication

On error covariances in variational data assimilation

Gejadze Igor Yu., Le Dimet François-Xavier, Shutyaev Victor P.
Russ. J. Numer. Anal. Math. Model., 22 (2), 163–175, 2007.

BibTex References

@article{A-GejLeDShu07a,
author = {Igor Yu. Gejadze and Fran\c{c}ois-Xavier {Le Dimet} and Victor P. Shutyaev},
title = {On error covariances in variational data assimilation},
journal = {Russ. J. Numer. Anal. Math. Model.},
volume = 22,
number = {2},
pages = {163--175},
month = mai,
year = 2007
}

Other Publications

 

Publication Management (Restricted Area)

 
Modify this publication
 
Add a new publication:
Article
Livre
Conférence
Chapitre de livre
Acte de congrès
Rapport de thèse (de master, de stage...)
Logiciel
Rapport technique (de recherche, de contrat...)
Séminaire
 
For any questions, contact Brigitte Bidegaray.